# SDR AALA202203097525

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,746 hours, 10,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 162350
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY PACK FAILED CAPACITY TEST, LEFT AND RIGHT PATH LIGHTING ROWS 1-5. REMOVED AND REPLACED BATTERY PACK M33094 (AALA202203083280), M33096, AND M33098 (AALA202203095541) LOCATED AT R1, R2 AND L2 DOORS PER BOEING AMM 33-51-06-802. OPERATIONS CHECKS GOOD.
